# SDR 117111

- Difficulty date: March 16, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Part serial: JUN002811
- Condition: Seized
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

Flt 4497 pit-fwa. during take-off roll at approximately 40-60kts.  the crew aborted due to a severe nosewheel shimmy.  the a/c returned to the gate without incident. a/c taken out of service @1800.  pit mx found the lh nosewheel bearing to be seized.  mx removed and replaced both the rh and the lh nosewheels. the a/c was returned to service @1845 on 3-16-03
